Ask an expert
Question

29 Nov 2005

Uncomfortable
Dear Doc

We are trying to conceive, and I have now been on my 3rd doze of Clomid and Pregnyl Injection. I take Utrogestan at night. I am one week away from having my period (hopefully not!!). Since the weekend, I am feeling nauseous any time of the day, but what worries me most, is I am feeling uncomfortable/having cramps/pain in my lower abdominal/pelvic area. It comes and goes. I also have sore/tender breasts (which could be as a result of the Utrogestan?) Is this normal, or should I see my gynae?
Answer 349 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The abdominal pain could be from ovestimulation of the ovaries and the rest of the symptoms may be from the medication. If the pain is severe, you should contact your gynaecologist.

Best wsihes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20183 votes
Vote